Tzu-Liang KUNG


Complete Cycle Embedding in Crossed Cubes with Two-Disjoint-Cycle-Cover Pancyclicity
Tzu-Liang KUNG Hon-Chan CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/12/01
Vol. E98-A  No. 12  pp. 2670-2676
Type of Manuscript:  PAPER
Category: Graphs and Networks
Keyword: 
pancyclicvertex-disjoint cyclesdisjoint-cycle covercycle embeddingcrossed cube
 Summary | Full Text:PDF(826.2KB)

The Fault-Tolerant Hamiltonian Problems of Crossed Cubes with Path Faults
Hon-Chan CHEN Tzu-Liang KUNG Yun-Hao ZOU Hsin-Wei MAO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2015/12/01
Vol. E98-D  No. 12  pp. 2116-2122
Type of Manuscript:  Special Section PAPER (Special Section on Parallel and Distributed Computing and Networking)
Category: Switching System
Keyword: 
cross cubefault toleranceHamiltonian cycleHamiltonian pathinterconnection network
 Summary | Full Text:PDF(572.3KB)